# SDR SIMA200224004

- Difficulty date: August 26, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742407
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK 36 L WORN ON TOP FLANGE.  REMOVED AND INSTALLED SEAT TRACK IAW SAAB 340SRM (72LKS 3079 REV 40) CHAPTER 51-40-21, 51-40-22, AND 51-40-25 AND STANDARD SRM PRACTICES.  (M)
